# SDR DALA13023741504

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1439, LBL 7 TO RBL 38, M/D FLOORBEAM LWR TEE FOUND ANCHOR NUTS HOLES AREA CORROSION.   CORROSION REMOVED IAW SRM 51-10-02, AT RBL 30" BLEND OUT DEPTH 0.009", ORG 0.090", WIDTH 0.9", LENGTH 1.2" WITHIN SRM 53-00-51, ALLOWABLE DAMAGE 1 FIG 101 LIMIT, AT OTHER AREA 5, LOCATION LBL7", RBL8", RBL14", RBL21" AND RBL36 OUF OF ABOVE LIMIT. MAX DEPTH 0.032" ORG 0.090" WIDTH 0.9" LENGTH 1.3"  REPAIRED THE FLOORBEAM LWR TEE IAW ER/A 513069-14 REV ORIG FOR LBL7" AND RBL8" TO RBL36" AREA.
